# SDR UIEA2013041400209

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Bonding Wire
- Part number: EO009110160
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK HAS BROKEN BONDING WIRE AT SECONDARY HEAT EXCHANGER INLET CONNECTOR TO COMPRESSOR OUTLET LINE.  REPLACED BONDING WIRE AND ATTACHING HARDWARE AT SECONDARY HEAT EXCHANGER INLET CONNECTOR TO COMPRESSOR OUTLET LINE.
